One-dimensional diffusions and their exit spaces.
Mathematica Scandinavica, Tome 54 (1984), pp. 209-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local time, excessive function, Martin boundary, minimal excessive transforms, reversal properties
@article{MS2_1984__54_166892,
author = {P. Salminen},
title = {One-dimensional diffusions and their exit spaces.},
journal = {Mathematica Scandinavica},
pages = {209--220},
year = {1984},
volume = {54},
zbl = {0557.60062},
url = {http://geodesic.mathdoc.fr/item/MS2_1984__54_166892/}
}
P. Salminen. One-dimensional diffusions and their exit spaces.. Mathematica Scandinavica, Tome 54 (1984), pp. 209-220. http://geodesic.mathdoc.fr/item/MS2_1984__54_166892/